# SDR C1HA200292002

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 7800 · Engine Exhaust System
- Part: Switch
- Part number: 69537131
- Part serial: 4Q79
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE THRUST REVERSER OPERATING ANNUNCIATOR CAME ON IN CRUISE AND REMAINED ON FOR DURATION OF FLIGHT.  ACTION TAKEN:  REMOVED AND REPLACED #1 ENGINE THRUST REVERSER SWITCH SYSTEM CHECKS GOOD ON THE GROUND IAW MM 78-30-00.
